Alert archive / New Jersey / Special Weather Statements in 2015
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 21, 2015, 5:36 PM EDT for Sussex County, New Jersey. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 21, 2015, 5:36 PM EDT (21:36 UTC)
- Expired
- Jul 21, 2015, 6:00 PM EDT
- In force
- 24 min
- Issued by
- NWS Philadelphia/Mount Holly
County Sussex County, NJ
The radar
The Philadelphia radar (KDIX), 143 km from the middle of the area, began a volume at 21:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 9.6 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 298 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 1331 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
955
WWUS81 KPHI 212136
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
536 PM EDT TUE JUL 21 2015
NJZ001-212200-
SUSSEX-
536 PM EDT TUE JUL 21 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN SUSSEX COUNTY...
AT 535 PM EDT...A STRONG THUNDERSTORM WAS OVER SUSSEX...OR 10 MILES
SOUTHEAST OF MATAMORAS...MOVING EAST AT 35 MPH.
WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
THIS STORM WILL BE NEAR...
VERNON VALLEY AROUND 545 PM EDT.
HIGHLAND LAKE AROUND 550 PM EDT.
CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING
CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER
INSIDE A BUILDING OR VEHICLE.
LAT...LON 4120 7437 4113 7446 4114 7468 4131 7468
4131 7466 4132 7461
TIME...MOT...LOC 2135Z 269DEG 30KT 4124 7460
$$
MWGWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 21, 3:56 PM EDT, 1 hour 40 minutes earlier.
Area forecast discussion, Jul 21, 3:56 PM EDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 356 PM EDT TUE JUL 21 2015 .SYNOPSIS... A COLD FRONT WILL MOVE ACROSS OUR AREA TONIGHT, THEN HIGH PRESSURE BUILDS IN DURING WEDNESDAY. THIS HIGH PRESSURE SYSTEM IS FORECAST TO REMAIN IN PLACE THROUGH FRIDAY. HOWEVER, A WEAK COLD FRONT ARRIVES FROM THE NORTH FRIDAY THEN RETURNS NORTHWARD AS A WARM FRONT LATE SATURDAY. A POTENTIALLY WEAKENING COLD FRONT IS THEN FORECAST TO MOVE THROUGH OUR REGION LATE SUNDAY INTO MONDAY AS HIGH PRESSURE RETURNS FOR TUESDAY. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... A LATE-DAY SURFACE ANALYSIS SHOWS A WEAK SURFACE TROUGH EXTENDING ACROSS SOUTHERN PORTIONS OF THE FORECAST AREA, FROM SOUTHERN NJ AND INTO THE DELMARVA. THIS BOUNDARY IS PROVIDING A FOCUS FOR SCATTERED SHWR/TSTORM ACTIVITY, AND WE HAVE INCREASED POPS ACCORDINGLY TO HIGH CHANCE AND LOW LIKELY FOR THESE AREAS. ANY SHWRS/TSTORMS WILL HAVE THE POTENTIAL TO PRODUCE TORRENTIAL DOWNPOURS AS THERE IS AMPLE BOUNDARY LAYER MOISTURE, WITH PWATS REMAINING AROUND 2.0 INCHES AND SURFACE DEW POINTS HOLDING IN THE LOW 70S. WHILE WIDESPREAD STRONGER TO SEVERE STORMS ARE NOT EXPECTED, DEVELOPING STORMS IN THIS ENVIRONMENT COULD BRIEFLY PULSE UP AND PRODUCE STRONG WIND GUSTS TO THE SURFACE AS THERE IS ADEQUATE INSTABILITY AND SHEAR. ELSEWHERE, A COLD FRONT WILL CONTINUE TO APPROACH OUR REGION FROM THE NORTHWEST. AS THIS FRONT EDGES INTO NORTHERN AND WESTERN PORTIONS OF THE FORECAST AREA INTO THIS EVENING, SOME SCATTERED SHWRS AND TSTORMS MAY ACCOMPANY IT, ESPECIALLY INTO THE POCONOS, THE LEHIGH VALLEY, AND NORTHWEST NJ. THE OPPORTUNITY FOR SHWR/TSTORM ACTIVITY LOOKS TO BE RELATIVELY SHORT-LIVED, THOUGH, AS MOST MODEL GUIDANCE INCLUDING THE HRRR AND NAM12 TENDS TO SOMEWHAT WEAKEN THE INCOMING CONVECTION AS IT ENTERS AND MOVES THROUGH OUR NORTHWEST ZONES. AS MENTIONED ABOVE A FEW BRIEFLY STRONGER STORMS COULD ALSO PULSE-UP IN THESE AREAS, WITH GUSTY WINDS BEING THE MAIN CONCERN. THE COLD FRONT IS EXPECTED TO CROSS OUR REGION THROUGH THE LATE EVENING HOURS AND PASS OFFSHORE AROUND MIDNIGHT. ANY REMAINING SCATTERED SHWR/TSTORM ACTIVITY WILL QUICKLY TAPER OFF WITH THE PASSAGE OF THE FRONT, AND IN ITS WAKE, A DRIER AIRMASS WILL BEGIN TO OVERSPREAD THE REGION THROUGH THE OVERNIGHT. SKIES ARE ALSO EXPECTED TO CLEAR IN THE WAKE OF THE FRONT WITH A WIND SHIFT TO THE NORTHWEST. OVERNIGHT MINIMUM TEMPERATURES WILL BE MORE COMFORTABLE THAN RECENT NIGHTS, AS LOWS RANGE FROM THE UPPER 50S IN THE NORTH TO MOSTLY THE UPPER 60S ELSEWHERE. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/... WITH THE PREVIOUSLY MENTIONED COLD FRONT MOVING FARTHER OFFSHORE THROUGH THE DAYTIME WEDNESDAY, INCOMING HIGH PRESSURE CENTERED OVER THE GREAT LAKES AND MIDWEST STATES WILL GRADUALLY BE BUILDING EASTWARD TOWARD OUR REGION. A NOTICEABLY COOLER AND DRIER AIRMASS WILL CONTINUE TO OVERSPREAD THE REGION ON WEST-NORTHWEST WINDS. AMPLE SUNSHINE IS ANTICIPATED THROUGH THE DAY, WITH PERHAPS A FEW AFTERNOON CUMULUS DEVELOPING. IN ADDITION, DEW POINTS WILL BE DROPPING INTO THE 50S THROUGH THE COURSE OF THE DAY, GIVING THE AREA RELIEF FROM THE HUMIDITY. A BLEND OF MET/MAV GUIDANCE PUTS AFTERNOON HIGH TEMPERATURES MAINLY INTO THE 80S ACROSS THE REGION, WITH PERHAPS THE HIGHER TERRAIN IN THE POCONOS ONLY REACHING THE MID TO UPPER 70S. && .LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/... THE SYNOPTIC SETUP IS COMPRISED OF A STRONG UPPER-LEVEL TROUGH IN SOUTHEASTERN CANADA AND THE NORTHEAST WEDNESDAY NIGHT AND THURSDAY, WHICH THEN SHIFTS EAST SOME INTO FRIDAY. THIS FEATURE SHOULD SHIFT EAST LATER FRIDAY AS A SHORT WAVE TROUGH DIVES SOUTHEASTWARD FROM THE MIDWEST. THIS TROUGH SHOULD AMPLIFY THE MAIN UPPER-LEVEL TROUGH ONCE AGAIN ACROSS THE NORTHEAST OVER THE WEEKEND, WITH SOME RELAXATION POSSIBLE EARLY NEXT WEEK. THERE ARE SOME HINTS WITHIN THE GUIDANCE THAT A STRONG RIDGE ACROSS THE PLAINS MAY START TO EXPAND NORTHEASTWARD NEXT WEEK INTO THE MID ATLANTIC. WE USED A MODEL BLEND FOR WEDNESDAY NIGHT THROUGH FRIDAY, THEN WENT WITH THE 12Z WPC GUIDANCE. SOME ADJUSTMENTS WERE THEN MADE FOLLOWING ADDITIONAL COLLABORATION WITH OUR NEIGHBORING OFFICES. FOR WEDNESDAY NIGHT...AN UPPER-LEVEL TROUGH IS IN PLACE, HOWEVER SURFACE HIGH PRESSURE IS FORECAST TO BUILD OVER THE AREA. THIS SHOULD RESULT IN LESS CLOUDINESS AND A DIMINISHING WIND ALONG WITH MUCH COOLER TEMPERATURES. FOR THURSDAY AND FRIDAY...HIGH PRESSURE OVER THE AREA GRADUALLY WEAKENS DURING THIS TIME FRAME, HOWEVER AN AIRMASS CHARACTERIZED BY LOW HUMIDITY LEVELS IS ANTICIPATED TO REMAIN FOR MUCH OF THE AREA. AN UPPER-LEVEL TROUGH IS FORECAST TO AMPLIFY ACROSS THE NORTHEAST AS SHORT WAVE ENERGY DIGS INTO ITS BASE. THIS IS MOST NOTED ACROSS NEW ENGLAND WHERE THE COLD POOL ALOFT IS MORE PRONOUNCED. THE COOLING ALOFT MAY ALLOW FOR A BIT MORE CLOUDINESS ACROSS OUR NORTHERN AREAS ESPECIALLY ON FRIDAY, HOWEVER IT APPEARS THAT ANY SHOWER CHC IS RATHER LOW. A SOUTHERN TRACKING SHORT WAVE THOUGH MAY ALLOW FOR A WEAK SURFACE LOW TO DEVELOP ALONG A FRONTAL BOUNDARY TO OUR SOUTH. GIVEN THE ORIENTATION OF THE UPPER-LEVEL TROUGH AND A SEPARATE BOUNDARY ARRIVING FROM THE NORTH, THIS FEATURE SHOULD REMAIN FAR ENOUGH TO OUR SOUTH. AS A RESULT, WE CONTINUED WITH A DRY FORECAST. FOR SATURDAY AND SUNDAY...SOME UPPER-LEVEL RIDGING SHOULD MOVE ACROSS THE AREA ON SATURDAY AND A WARM FRONT MAY LIFT NORTH AS A RESULT. LOW PRESSURE IS FORECAST TO TRACK WELL TO OUR NORTH LATE SATURDAY AND SUNDAY, WITH AN ASSOCIATED COLD FRONT MOVING OUR WAY LATE SUNDAY. THE FRONT ITSELF MAY BEGIN TO WEAKEN, HOWEVER A POSSIBLE PRE-FRONTAL TROUGH MAY HELP FOCUS SOME CONVECTION AS WAA OCCURS IN CONJUCTION WITH SOME MOISTURE RETURN. THE MAIN PORTION OF THE UPPER-LEVEL TROUGH IS FORECAST TO TRACK FARTHER NORTH, THEREFORE MUCH OF THE LIFT FOR ORGANIZED CONVECTION COULD BE FARTHER NORTH AS WELL. WE FAVORED WPC GUIDANCE WHICH CARRIES CHC POPS ON SUNDAY ESPECIALLY IN THE AFTERNOON AND EVENING. FOR MONDAY AND TUESDAY...A FRONTAL BOUNDARY OR LINGERING SURFACE TROUGH IN OUR VICINITY MIGHT BE ABLE TO FORCE SOME CONVECTION MONDAY, AS OUR AREA REMAINS INFLUENCED BY AN UPPER-LEVEL TROUGH MIGRATING ACROSS THE NORTHEAST. THE UPPER-LEVEL TROUGH REMAINS ON TUESDAY, ALTHOUGH WEAK SURFACE HIGH PRESSURE IS CURRENTLY FORECAST TO BE NEARBY. FOR NOW, WE INCLUDED A SLIGHT CHC POP IN THE GRIDDED DATABASE/FORECAST. && .AVIATION /20Z TUESDAY THROUGH SUNDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. LATE-DAY AND THIS EVENING...MOSTLY VFR CONDITIONS ARE EXPECTED FOR THE TAF SITES OUTSIDE OF ANY ISOLATED TO SCATTERED SHWRS/TSTORMS WHICH COULD TEMPORARILY REDUCE CONDITIONS, ESPECIALLY VSBYS, TO MVFR OR POSSIBLE IFR. REGARDING THE WINDS, WESTERLY WINDS AVERAGING 5 TO 8 KNOTS AT LATE-DAY WILL BECOME NORTHWESTERLY AT 10 KNOTS OR LESS BETWEEN THE 02Z TO 04Z TIMEFRAME FOLLOWING THE PASSAGE OF A COLD FRONT THROUGH THE AREA. OVERNIGHT...VFR CONDITIONS ARE EXPECTED WITH SKIES CLEARING THROUGH THE OVERNIGHT. NORTHWEST WINDS AVERAGING 5 TO 10 KNOTS WILL CONTINUE. WEDNESDAY...VFR CONDITIONS WITH PERHAPS SOME MIDDAY TO AFTERNOON CUMULUS DEVELOPING WITH BASES 5,000 FEET. NORTHWEST WINDS CONTINUE, WITH SOME GUSTS BETWEEN 15 TO 20 KNOTS POSSIBLE INTO THE AFTERNOON. OUTLOOK... WEDNESDAY NIGHT...VFR WITH NORTHWEST WINDS DIMINISHING TO 5 KNOTS OR LESS. THURSDAY AND FRIDAY...VFR. WEST-NORTHWEST WINDS NEAR 10 KNOTS, ALTHOUGH LIGHTER EACH NIGHT. SATURDAY AND SUNDAY...VFR OVERALL, WITH SOME INCREASE IN CLOUDS ESPECIALLY SUNDAY. SOME SHOWERS AND THUNDERSTORMS ARE POSSIBLE SUNDAY ESPECIALLY IN THE AFTERNOON. && .MARINE... SUB-ADVISORY CONDITIONS ARE EXPECTED ON THE AREA WATERS TONIGHT AND THROUGH THE DAYTIME WEDNESDAY. HOWEVER, SOME SCATTERED SHWRS/TSTORMS ARE POSSIBLE THROUGH TONIGHT ASSOCIATED WITH A COLD FRONT, ESPECIALLY FOR THE SOUTHERN COASTAL WATERS, YIELDING POSSIBLE BRIEF HIGHER WINDS AND/OR SEAS. FOLLOWING THE COLD FRONT PASSAGE AROUND MIDNIGHT OR SO ACROSS THE WATERS, A WIND SHIFT TO THE NORTHWEST IS ANTICIPATED. DURING THE DAYTIME WEDNESDAY THE WEST-NORTHWEST WINDS COULD GUST AROUND 20 KNOTS AT TIMES, ESPECIALLY FOR THE COASTAL WATERS. OUTLOOK... WEDNESDAY NIGHT AND THURSDAY...THE CONDITIONS ARE EXPECTED TO BE BELOW SMALL CRAFT ADVISORY CRITERIA AS HIGH PRESSURE BUILDS IN. THIS WILL RESULT IN SOME DECREASE IN THE WINDS. FRIDAY THROUGH SUNDAY...A WEAK FRONT ARRIVES FROM THE NORTH FRIDAY HOWEVER IT THEN LOOKS TO LIFT BACK NORTH AS A WARM FRONT LATER SATURDAY. A SOUTHERLY WIND SHOULD INCREASE SUNDAY AHEAD OF A COLD FRONT, HOWEVER THE CONDITIONS OVERALL SHOULD REMAIN BELOW SMALL CRAFT ADVISORY CRITERIA. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...GORSE NEAR TERM...KLINE SHORT TERM...KLINE LONG TERM...GORSE AVIATION...GORSE/KLINE MARINE...GORSE/KLINE
Hazardous weather outlook, Jul 21, 3:53 PM EDT, 1 hour 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 353 PM EDT TUE JUL 21 2015 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-070-071-101>106-222000- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 353 PM EDT TUE JUL 21 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-222000- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 353 PM EDT TUE JUL 21 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-222000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 353 PM EDT TUE JUL 21 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 21, 3:35 PM EDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 335 PM EDT TUE JUL 21 2015 NJZ007-009-PAZ061-062-105-212015- HUNTERDON-WARREN-NORTHAMPTON-LEHIGH-UPPER BUCKS- 335 PM EDT TUE JUL 21 2015 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN HUNTERDON... SOUTHWESTERN WARREN...NORTHWESTERN BUCKS...SOUTHERN NORTHAMPTON AND SOUTHEASTERN LEHIGH COUNTIES... AT 334 PM EDT...A STRONG THUNDERSTORM WAS OVER LEHIGH UNIVERSITY...OR NEAR ALLENTOWN...MOVING EAST AT 35 MPH. WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR... PLEASANT VALLEY AND AROUND 340 PM EDT. OLD ORCHARD AROUND 345 PM EDT. EASTON...FORKS...WILSON...FRONTAL...WEST EASTON... AND GLENDON AROUND 350 PM EDT. ALPHA AND REVERE AROUND 355 PM EDT. AND MITFORD AROUND 400 PM EDT. AROUND 405 PM EDT. AROUND 410 PM EDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE PALMER HEIGHTS... PHILLIPSBURG...CATASAUQUA...NORTH CATASAUQUA...FREEMANSBURG... ...FOUNTAIN HILL...FULLERTON...COPLAY AND HOKENDAUQUA. CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 4050 7547 4068 7549 4078 7497 4051 7492 TIME...MOT...LOC 1934Z 264DEG 31KT 4060 7538 MWG
Local storm report, Jul 21, 3:42 PM EDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
342 PM EDT TUE JUL 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0339 PM HEAVY RAIN REHOBOTH BEACH 38.72N 75.08W
07/21/2015 M2.07 INCH SUSSEX DE DEOS
0339 PM HEAVY RAIN LEWES 38.78N 75.15W
07/21/2015 M2.22 INCH SUSSEX DE DEOS
&&
EVENT NUMBER PHI1500639
EVENT NUMBER PHI1500640
STAFFLocal storm report, Jul 21, 3:50 PM EDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
350 PM EDT TUE JUL 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0344 PM HEAVY RAIN LEWES 38.78N 75.15W
07/21/2015 M2.37 INCH SUSSEX DE DEOS
&&
EVENT NUMBER PHI1500641
STAFFLocal storm report, Jul 21, 3:57 PM EDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
357 PM EDT TUE JUL 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM FLOOD FENWICK ISLAND 38.46N 75.05W
07/20/2015 SUSSEX DE LAW ENFORCEMENT
NUMEROUS REPORTS OF MINOR FLOODING. NO ROADS WERE
REPORTED CLOSED.
0325 PM HEAVY RAIN NASSAU 38.75N 75.19W
07/21/2015 M2.01 INCH SUSSEX DE DEOS
0339 PM HEAVY RAIN REHOBOTH BEACH 38.72N 75.08W
07/21/2015 M2.07 INCH SUSSEX DE DEOS
0339 PM HEAVY RAIN LEWES 38.78N 75.15W
07/21/2015 M2.22 INCH SUSSEX DE DEOS
0344 PM HEAVY RAIN LEWES 38.78N 75.15W
07/21/2015 M2.37 INCH SUSSEX DE DEOS
0349 PM HEAVY RAIN REHOBOTH BEACH 38.72N 75.08W
07/21/2015 M2.16 INCH SUSSEX DE DEOS
&&
EVENT NUMBER PHI1500636 PHI1500637 PHI1500639 PHI1500640 PHI1500641
PHI1500642
STAFFSpecial weather statement, Jul 21, 4:15 PM EDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
415 PM EDT TUE JUL 21 2015
NJZ009-PAZ105-106-212100-
HUNTERDON-LOWER BUCKS-UPPER BUCKS-
415 PM EDT TUE JUL 21 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN HUNTERDON AND NORTH
CENTRAL BUCKS COUNTIES...
AT 414 PM EDT...A STRONG THUNDERSTORM WAS OVER REVERE...OR 11 MILES
SOUTH OF EASTON...MOVING EAST AT 25 MPH.
WIND GUSTS UP TO 40 MPH...BRIEF HEAVY DOWNPOURS AND PEA SIZE HAIL
ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BYRAM...BEDMINSTER...FLEMINGTON...TINICUM...NEW HOPE...FERNDALE...
FRENCHTOWN...MILFORD...RIEGELSVILLE...STOCKTON...REVERE...
OTTSVILLE...LUMBERVILLE...PIPERSVILLE...ERWINNA...SAND BROOK...
SERGEANTSVILLE AND LAMBERTVILLE.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4051 7478 4051 7480 4049 7479 4034 7491
4034 7494 4032 7493 4047 7530 4059 7525
4061 7520 4059 7519 4061 7516 4056 7474
TIME...MOT...LOC 2014Z 284DEG 21KT 4052 7517
JRKSpecial weather statement, Jul 21, 5:36 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
536 PM EDT TUE JUL 21 2015
NJZ001-212200-
SUSSEX-
536 PM EDT TUE JUL 21 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN SUSSEX COUNTY...
AT 535 PM EDT...A STRONG THUNDERSTORM WAS OVER SUSSEX...OR 10 MILES
SOUTHEAST OF MATAMORAS...MOVING EAST AT 35 MPH.
WIND GUSTS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
THIS STORM WILL BE NEAR...
VERNON VALLEY AROUND 545 PM EDT.
HIGHLAND LAKE AROUND 550 PM EDT.
CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING
CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER
INSIDE A BUILDING OR VEHICLE.
LAT...LON 4120 7437 4113 7446 4114 7468 4131 7468
4131 7466 4132 7461
TIME...MOT...LOC 2135Z 269DEG 30KT 4124 7460
MWGThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 1:20 PM EDT | Special Marine Warning | PHI | 25 min | |
| Jul 21, 1:37 PM EDT | Special Marine Warning | PHI | 83 min | |
| Jul 21, 2:11 PM EDT | Special Weather Statement | PHI | Atlantic | 34 min |
| Jul 21, 2:16 PM EDT | Special Marine Warning | PHI | 89 min | |
| Jul 21, 4:15 PM EDT | Special Weather Statement | PHI | Hunterdon | 45 min |
| Jul 21, 6:02 PM EDT | Special Weather Statement | PHI | Sussex | 28 min |
| Jul 21, 6:12 PM EDT | Special Weather Statement | PHI | Monmouth | 33 min |
| Jul 21, 6:25 PM EDT | Special Weather Statement | PHI | Morris | 35 min |
| Jul 21, 3:35 PM EDT | Special Weather Statement | PHI | Northampton | 40 min |
| Jul 21, 6:09 PM EDT | Special Weather Statement | PHI | Berks, Lehigh, Northampton | 36 min |
| Jul 21, 6:38 PM EDT | Special Weather Statement | PHI | Bucks | 22 min |
| Jul 21, 6:48 PM EDT | Special Weather Statement | PHI | Berks, Lehigh | 27 min |
| Jul 21, 7:04 PM EDT | Special Weather Statement | PHI | Bucks | 26 min |
| Jul 21, 12:50 PM EDT | Special Weather Statement | PHI | Sussex | 25 min |
| Jul 21, 1:01 PM EDT | Areal Flood Advisory | PHI | Sussex | 3 hr |
| Jul 21, 1:54 PM EDT | Special Weather Statement | PHI | Sussex | 36 min |
| Jul 21, 2:22 PM EDT | Areal Flood Advisory | PHI | Sussex | 3 hr |
| Jul 21, 2:31 PM EDT | Special Weather Statement | PHI | Sussex | 44 min |
| Jul 21, 3:01 PM EDT | Flash Flood Warning | PHI | Sussex | 4 hr |
Nearby
Special Weather Statements in New Jersey, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.